RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 40, Number 4  


The 75th birthday of Aleksei Georgievich Sveshnikov
499
On the completeness of the set of eigenvectors of a nonlinear selfadjoint eigenvalue problem
A. A. Abramov, L. F. Yukhno
503
Optimal calculation of derivatives of various orders in the class of finite-spectrum functions
Yu. G. Bulychev, I. V. Burlai
505
Optimal control of the process of melting
A. F. Albu, V. I. Gorbunov, V. I. Zubov
517
The general solution to the principal-agent problem with asymmetrical information under uncertainty and risk
A. F. Kononenko, A. D. Khalezov
532
Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points
A. I. Zadorin
546
A local characteristic approach in high-order differencing
A. N. Gilmanov
557
Uniform in a small parameter convergence of Samarskii's monotone scheme and its modification for the convection-diffusion equation with a concentrated source
I. A. Brayanov, L. G. Volkov
562
On a self-similar solution to a nonlinear differential equation and to a singularly perturbed boundary problem
I. V. Radchenko
579
Implicit block iterative method for solving two-dimensional elliptic equations
V. G. Zverev
590
On direct and inverse problems of electrodynamics
V. V. Dyakin, V. Ya. Raevskii
598
On the problem of scattering in a nonuniform waveguide
A. L. Delitsyn
606
Method of generalized functions for solving stationary boundary value problems for Maxwell's equation
L. A. Alexeyeva, S. S. Sautbekov
611
Refinement of the asymptotic solution obtained by the method of matched expansions in the contact problem of elasticity theory
I. I. Argatov
623
Free oscillations of a liquid in a spherical cavity: Numerical-analytical variant of the variational method and inversion of a high-order Hilbert matrix
M. V. Bekker, I. A. Druzhinin
633
Numerical simulation of a supersonic asymmetric flow around a sharp-nosed circular cone
N. V. Leont'eva, Yu. P. Golovachëv
638
Rarefied gas flow in a pipe of finite length
E. M. Shakhov
647
Correcton to: “On finite-element realizations of iterative and Stokes-type systems in a spherical layer. The axisymmetric case”
N. A. Meller, B. V. Pal'tsev, E. G. Khlyupina
656
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020